My crocs are cancer-related. The reason I wear them is because one of the - so far, undocumented - side effects of herceptin is that it shreds your nails, and I am repeatedly having to have (look away now, non cancer-sufferers) whole toe-nails removed, wear huge bandages, and consequently...crocs.
When I mentioned this side-effect to my doctors they said they didn't think it was herceptin, that it was probably caused by taxotere. However, the nail-shredding started nearly a year after my last dose of taxotere, but pretty quickly after I started herceptin. When I told a nurse who'd given a lot of herceptin to patients about the nail shredding she said she'd had other women showing the same symptoms. So I told Dr Ostler again, who said: "well, it's all down to the way these things are reported back from the patients". Anybody else experiencing the same on herceptin, do say...or, indeed, vice versa.
P.S. For all - most of whom I have given birth to - who say there is not much fund-raising going on so far on this blog, and I'd better start upping the intensity of my weekly runs, herewith possibly the most dull picture ever to appear on a blog. One cheque, made out to the Mount Vernon CTRT appeal, amounting to the sum of the money I've received so far for Take Off Your Party Dress:
Meanwhile, Tracy, very crack agent, is off to Frankfurt Book Fair next week to sell, let us hope, many rights.Download Dina_Rabinovitch.tif